# SDR ASAA0843967

- Difficulty date: November 17, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 52,326 hours, 29,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631026
- Part serial: 1639
- Condition: Gouged
- Location: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B AFT MID FLAP TRAILING EDGE IS GOUGED PREVIOUS REPAIR AT AFT FLAP I/B CONTROL ROD.  REMOVED PREVIOUS REPAIR, FABBED REPAIR DOUBLER AND BONDED REPAIR PARTS IAW B737 400 SRM 51 70 10.
